# SDR SWIA971223

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEARD LOUD BANG AT ROTATION ON TAKEOFF ON RUNWAY 34L.  HAD TOWER CHECK FOR DEBRIS ON RUNWAY AND TOWER CONFIRMED TIRE DEBRIS ON RUNWAY SURFACE.  RETURNED FOR LANDING WHICH WAS UNEVENTFUL.  POST FLIGHT SHOWED A THROWN CAP ON RIGHT NOSE GEAR.  INSPECTED AIRCRAFT PER ST CARD AND REPLACED BOTH NOSE WHEEL TIRE ASSEMBLIES.  SERVICED THE WHEEL ASSEMBLIES IAW MM 32-42-01.
